# SDR COMA9910039

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Horiz Stab
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND STABILIZER DEICE FAIL WARNING.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE STABILIZER DEICE PRESSURE SWITCH FOR FUTURE TROUBLESHOOTING.
